TITLE

Solitary waves for a class of quasilinear Schrödinger equations in dimension two

AUTHOR(S)
do Ó, João Marcos; Severo, Uberlandio
PUB. DATE
July 2010
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2010, Vol. 38 Issue 3/4, p275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we prove the existence and concentration behavior of positive ground state solutions for quasilinear Schrödinger equations of the form − ε2Δ u + V( z) u − ε2 [Δ( u2)] u = h( u) in the whole two-dimension space where ε is a small positive parameter and V is a continuous potential uniformly positive. The main feature of this paper is that the nonlinear term h( u) is allowed to enjoy the critical exponential growth with respect to the Trudinger–Moser inequality and also the presence of the second order nonhomogeneous term [Δ( u2)] u which prevents us to work in a classical Sobolev space. Using a version of the Trudinger–Moser inequality, a penalization technique and mountain-pass arguments in a nonstandard Orlicz space we establish the existence of solutions that concentrate near a local minimum of V.
ACCESSION #
50354930

 

Related Articles

  • Analytical spatiotemporal soliton solutions to (3+1)-dimensional cubic-quintic nonlinear Schrödinger equation with distributed coefficients. Kumar, Hitender; Malik, Anand; Chand, Fakir // Journal of Mathematical Physics;Oct2012, Vol. 53 Issue 10, p103704 

    We obtain exact spatiotemporal periodic traveling wave solutions to the generalized (3+1)-dimensional cubic-quintic nonlinear Schrödinger equation with spatial distributed coefficients. For restrictive parameters, these periodic wave solutions acquire the form of localized spatial solitons....

  • Analytical and numerical solutions of the Schrödinger-KdV equation. LABIDI, MANEL; EBADI, GHODRAT; ZERRAD, ESSAID; BISWAS, ANJAN // Pramana: Journal of Physics;Jan2012, Vol. 78 Issue 1, p59 

    The Schrödinger-KdV equation with power-law nonlinearity is studied in this paper. The solitary wave ansatz method is used to carry out the integration of the equation and obtain one-soliton solution. The G′/ G method is also used to integrate this equation. Subsequently, the...

  • ELLIPTIC EQUATIONS WITH MEASURE DATA IN ORLICZ SPACES. GE DONG // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    This article shows the existence of solutions to the nonlinear elliptic problem A(u) = f in Orlicz-Sobolev spaces with a measure valued right- and side, where A(u) = -div a(x, u, ∇u) is a Leray-Lions operator defined on a subset of W0 ¹ LM(Ω), with general M.

  • GLOBAL BRANCH OF SOLUTIONS FOR NON-LINEAR SCHRÖDINGER EQUATIONS WITH DEEPENING POTENTIAL WELL. STUART, C. A.; ZHOU, HUAN-SONG // Proceedings of the London Mathematical Society;May2006, Vol. 92 Issue 3, p655 

    We>0$ and the functions $f$ and $g$ are such that\begin{equation*} \lim_{s \rightarrow 0}\frac{f(s)}{s} = 0 \mbox{and} 1 \alpha + 1 = \lim _{|s| \rightarrow \infty}\frac{f(s)}{s} \infty\end{equation*} and \begin{equation*} g(x)\equiv 0 \mbox{on} \bar{\Omega}, g(x)\in (0, 1] \mbox{on}...

  • EXISTENCE AND MULTIPLICITY OF SEMICLASSICAL STATES FOR A QUASILINEAR SCHRÖDINGER EQUATION IN RℝN. MINBO YANG; YANHENG DING // Communications on Pure & Applied Analysis;Jan2013, Vol. 12 Issue 1, p429 

    In this paper we consider the following modified version of nonlinear Schrödinger equation: -ε² Δu+V(x)u-ε²Δ(u²)u=g(x,u) in , ∝N, N ε 3 and g(x, u) is a superlinear but subcritical function. Apply- R ing variational methods we show the existence and multiplicity...

  • GROUND STATE SOLUTIONS FOR QUASILINEAR STATIONARY SCHRODINGER EQUATIONS WITH CRITICAL GROWTH. SOUTO, MARCO A. S.; SOARES, SÉRGIO H. M. // Communications on Pure & Applied Analysis;Jan2013, Vol. 12 Issue 1, p99 

    We establish the existence of ground state solution for quasilinear Schrödinger equations involving critical growth. The method used here is minimizing the gradient integral norm in a manifold defined by integrals involving the primitive of the nonlinearity function.

  • Quasilinear Theory for the Nonlinear Schrödinger Equation with Periodic Coefficients. Medvedev, S. B.; Fedoruk, M. P. // JETP Letters;1/10/2004, Vol. 79 Issue 1, p16 

    The nonlinear Schrödinger equation with periodic coefficients is analyzed under the condition of large variation in the local dispersion. The solution after n periods is represented as the sum of the solution to the linear part of the nonlinear Schrödinger equation and the nonlinear...

  • Analytic presentation of a solution of the Schrödinger equation. Liverts, E. Z.; Drukarev, E. G.; Krivec, R.; Mandelzweig, V. B. // Few-Body Systems;Dec2008, Vol. 44 Issue 1-4, p367 

    High-precision approximate analytic expressions for energies and wave functions are found for arbitrary physical potentials. The Schrödinger equation is cast into the nonlinear Riccati equation, which is solved analytically in first iteration of the quasi-linearization method (QLM). The...

  • Variable coefficient nonlinear Schrödinger equations with four-dimensional symmetry groups and analysis of their solutions. Özemir, C.; Güngör, F. // Journal of Mathematical Physics;Sep2011, Vol. 52 Issue 9, p093702 

    Analytical solutions of variable coefficient nonlinear Schrödinger equations having four-dimensional symmetry groups, which are in fact the next closest to the integrable ones occurring only when the Lie symmetry group is five-dimensional, are obtained using two different tools. The first...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics